# SDR SWAA2022040513535

- Difficulty date: November 7, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 36,113 hours, 25,889 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR PANEL; 834DZ; AFT ATTACH BRACKET IS CRACKED. / REMOVED AND REPLACED WITH NEW AFT ENTRY DOOR ATTACH BRACKET IAW SRM 51-40-02 AND SRM 51-40-05 59042U 26NOV19
